# SDR MYWA110054

- Difficulty date: June 16, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,625 hours, 10,196 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Popped
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  LEFT FWD WINDOW HEAT LIGHT SHOWS "OVERHEAT" WHEN POWER APPLIED SAME INDICATION ON PWR TEST FAULT CODE 304-010-41.  PERFORMED FIM 30-41 TASK 806 FOUND P6-11 C/B POPPED OPS SYSTEM CHECKED NORMAL.
